MathSciNet Relay Station
MathSciNet bibliographic data
MR53162 10.0X
Barnes, E. S.; Swinnerton-Dyer, H. P. F. The inhomogeneous minima of binary quadratic forms. I. Acta Math. 87, (1952). 259–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement